# SDR USAA060821

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 LBL 16 CORROSION.  REMOVED CORROSION IN SURROUNDING AREA.  INSTALLED REPAIR PARTS IAW SRM 51-10-02  LEVEL 1 C53-107-01, DEFECT SIZE: 6 X 1 INCH.
